# SDR USAA2015032400016

- Difficulty date: March 22, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 64,719 hours, 9,093 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: F5331840920095
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BELLY FAIRING SUPPORT AT FRAME 53.4 CTR LOWER WEB BETWEEN STRINGER 51L & 51R.  R & R AFT BELLY FAIRING SUPPORT AT FRAME 53.4 CTR LOWER WEB BETWEEN STRINGER 51L & 51R IAW SRM 51-42-11.
